Hello - I have had eye and ear issues for several months and have fluid in ears. On 2nd round of anibiotics for that. Since december I have had weird eye feelings. At first felt like twitches but not actually twitching. More like spasms or tightening. That part stopped on antibiotics, but weird eye feelings stayed. Like half of my right eye not working right and has sensation of something in it or something. I now start to feel like a dull ache in corner of eye. However I still have major ear pressure and fluid build up. I went to opTometrist and they said all looked fine. Have referral to Opthamology. Afraid something is seriously wrong inside my brain.
What's also weird is if dr Puts in eye drops my eyes - ears pop and have pressure. 4 drs have said "hmm that's weird!" not very reassuring. Anyone else experience eye issues connected to their ears. I cant even find it on the dreaded google!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.